# SDR SWAA2024081316405

- Difficulty date: July 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRUCTURE AROUND FITTING BS 947.5; LBL 25 (MARKED)<[01] ALL REPAIRS WILL BE ACCOMPLISHED ON CUSTOMER CARD#TTG8Q00UUSXR;[02] EDIT: ACTION 1 ENTERED IN ERROR;[03] REPAIRED DAMAGE ON FLOOR SUPPORT STRUCTURE AROUND FITTING AT BS 947.5; LBL 25 PER SRM 53-70-51-2R-5.
